Alert archive / Virginia / Special Weather Statements in 2012
Special Weather Statement, NWS Baltimore/Washington
NWS Baltimore/Washington issued this special weather statement at Mar 20, 2012, 3:21 PM EDT for City of Harrisonburg, Virginia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 20, 2012, 3:21 PM EDT (19:21 UTC)
- Expired
- Mar 20, 2012, 4:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Baltimore/Washington
County City of Harrisonburg, VA
The radar
The Sterling radar (KLWX), 156 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 287 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
668 WWUS81 KLWX 201921 SPSLWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 321 PM EDT TUE MAR 20 2012 VAZ025-026-202000- ROCKINGHAM VA-AUGUSTA VA- 321 PM EDT TUE MAR 20 2012 ...STRONG THUNDERSTORM TO AFFECT ROCKINGHAM AND AUGUSTA COUNTIES... AT 322 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF SANGERVILLE...MOVING SOUTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE SANGERVILLE. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3832 7894 3827 7935 3851 7920 3852 7918 TIME...MOT...LOC 1922Z 345DEG 6KT 3848 7918 $$ KONARIK
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this special weather statement went out at Mar 20, 3:19 PM EDT, 2 minutes earlier.
Area forecast discussion, Mar 20, 3:19 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 319 PM EDT TUE MAR 20 2012 .SYNOPSIS... HIGH PRESSURE WILL REMAIN ANCHORED OFF THE MID-ATLANTIC COAST THROUGH THE END OF THE WEEK. UNSEASONABLY WARM CONDITIONS WILL PERSIST UNTIL A STORM SYSTEM APPROACHES FROM THE WEST AND BRINGS THE POTENTIAL FOR UNSETTLED CONDITIONS THIS WEEKEND. && .NEAR TERM /THROUGH WEDNESDAY/... A LARGE UPPER RIDGE ENCOMPASSES THE ERN SEABOARD TDA. AN SHEARED MID-LVL VORT MAX OVER THE NRN MID-ATLANTIC STATES REMAINS BLOCKED WITHIN THIS RIDGE. THE COMBINATION OF WEAK FORCING FROM THIS SYSTEM AND A DIFFERENTIAL HEATING BOUNDARY HAS LEAD TO THE DEVELOPMENT OF SHOWERS AND TSTMS OVER THE SRN POTOMAC HIGHLANDS THIS AFTN. GIVEN THE AMT OF INSTABILITY ALONG AND WEST OF THIS BOUNDARY...1.0-1.5 KJ/KG...VERY WEAK SHEAR PROFILES...MOST STORMS SHOULD BE BELOW SVR LVLS. HOWEVER...CANNOT RULE OUT AN ISO STRONG TO SVR STORM BEFORE SUNSET GIVEN THE RELATIVELY LOW WBZ AND SIGNIFICANT MID-LVL DRY AIR. DUE TO A VERY WEAK STEERING FLOW...SLOW MOVING STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HVY RAINFALL AND PERHAPS ISO FLOODING. EAST OF THE BLUE RIDGE...RESIDUAL STRATOCU FROM THE MARINE LAYER WILL LIMIT INSTABILITY. HAVE LOWERED COVERAGE AND REMOVED MENTION OF THUNDER ACROSS THE METRO AREAS. ALTHOUGH CONVECTION IS MSTLY DIURNALLY DRIVEN...THE AFOREMENTIONED VORT MAX IS FCST TO SLOWLY SINK SWD INTO THE CWA TNGT...WHICH WILL LIKELY EXTEND ISO-SCT SHOWERS/STORMS INTO AT LEAST THIS EVE. WITH SFC HIPRES PARKED OFF THE MID-ATLANTIC COAST...ONSHORE ELY FLOW WILL CONTINUE INTO TNGT. YET AGAIN...STRATUS AND FOG IS EXPECTED TO MOVE INLAND OVNGT AND WED MRNG. THE MAIN QUESTION IS WILL IT BE DENSE FOG OR MSTLY STRATUS. THERE IS STILL SOME UNCERTAINTY BUT BASED ON THE MARINE ADVECTION EVENTS OVER THE PAST WEEK...STRATUS WILL LIKELY BE PREDOMINATE WITH AREAS NEAR THE WRN SHORE OF THE BAY AT HIGHEST RISK FOR DENSE FOG. WILL HIGHLIGHT POTENTIAL IN HWO. NO BIG CHANGES IN THE SYNOPTIC PATTERN TMW COMPARED TO TDA...EXCEPT THE VORT MAX SHOULD SHIFT SWD INTO CENTRAL AND SRN VA. AFTER SOME DAYTIME HEATING...EXPECT ISO TO SCT SHOWERS AND STORMS TO DEVELOP NEAR THE VORT MAX DURING THE AFTN HRS. MAX TEMPS WILL ONCE AGAIN REACH THE 70S. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... A CYCLONE STALLING OVER THE TEXAS PANHANDLE AMPLIFIES AN UPPER RIDGE OVER THE OHIO VALLEY. THE RIDGE AXIS WILL BE WEST OF OUR AREA AND THE MODELS DROP THE WEAK DISTURBANCE CURRENTLY OVER WESTERN NEW YORK STATE INTO VIRGINIA/MARYLAND TUESDAY NIGHT. UPPER LEVEL DEFORMATION SLIDES ACROSS THE REGION FROM NORTH TO SOUTH TUESDAY NIGHT INTO WEDNESDAY AFTERNOON. THERE MAY ALSO BE A WEAK SURFACE TROF ALONG THE MARYLAND / PENN BORDER. GUIDANCE HAS A LOT OF CLOUDS AROUND TUESDAY NIGHT WITH MILD TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS. WE'LL LEAVE THE MENTION OF AN ISOLATED T-STORM ACROSS THE BLUE RIDGE AND ALLEGANY FRONT TUESDAY NIGHT FOR NOW THOUGH IT WOULD LIKELY BE JUST SHOWERS. THE THREAT OF PRECIPITATION SLIDES SOUTH OF THE BALTIMORE / DC AREA WEDNESDAY AS THE DISTURBANCE MOVES OFFSHORE. ANY SLIGHT DIFFERENCE IN THE LOCATION OF THE DISTURBANCE COULD AFFECT THE LOCATION OF PRECIPITATION. && .LONG TERM /SATURDAY THROUGH TUESDAY/... GFS HOLDS ONTO THE IDEA OF BRINGING THE MIDWEST UPPER LOW INTO OUR AREA SATURDAY. THE ECMWF IS STILL SLOWER BUT NOW HAS A SIMILAR TREK TO THE GFS. THE GEM TAKES THE LOW A LITTLE FARTHER SOUTH...SIMILAR TO YESTERDAY'S EC. IT STILL WANTS TO DEVELOP AN AREA OF THUNDERSTORMS NEAR OF JUST OFF THE COAST SATURDAY. THE ESRL EXPERIMENTAL REANALYSIS PRODUCTS OUT OF BOULDER HAVE STRONG POSITIVE 6 TO 10 DAY 500MB HEIGHT ANOMALIES OVER THE NE STATES...AND THE MODELS SEEM TO BE TRENDING TOWARD A LESS PROGRESSIVE PATTERN IN THE MEDIUM RANGE AT LEAST IN THE WEST. BUT THERE IS BETTER MODEL AGREEMENT TODAY ABOUT THE CHANCES OF SHOWERS AND THUNDERSTORMS SATURDAY. DEW POINTS IN THE UPPER 50S OR LOWER 60S AHEAD OF THE FRONT WILL COMBINE WITH MID-LEVEL INSTABILITY FOR A MORE WIDESPREAD THREAT OF THUNDER SATURDAY. DEPENDING ON THE TREK OF THE LOW WE COULD BE IN THE LEFT EXIT REGION OF A 90KT JET AS WELL. THE FRONT WOULD PUSH THROUGH BY EARLY SUNDAY...LEAVING THE AREA WITH BREEZY NORTHWEST WINDS...DRIER AIR AND MORE SEASONABLE TEMPERATURES INTO EARLY NEXT WEEK. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... BORDERLINE MVFR/VFR CIGS EXPECTED FOR THE REST OF THE AFTN AND EVE. AFTN SHOWERS AND THUNDERSTORMS WILL MAINLY REMAIN WEST OF THE TERMINALS...BUT CLOSE ENOUGH TO MRB/CHO TO INCLUDE A VCSH GROUP LATE THIS AFTN AND ERY EVE. MAIN AVIATION IMPACTS WILL BE LOW CLOUDS AND FOG OVNGT AS COOL MARINE AIR IS ADVECTED INLAND. BASED ON PAST FEW EVENTS /INCLUDING THIS MRNG/...ALL TERMINALS SHOULD BE IMPACTED...WITH THE MOST PROLONGED PERIOD OF IFR CONDITIONS AT BWI/MTN. WITH 18Z TAFS...HAVE DELAYED ONSET OF IFR CIGS/VSBYS A FEW HRS COMPARED TO LAMP GUIDANCE AS IT WAS TOO QUICK TO BRING IN STRATUS/FOG LAST NGT. CIGS/VSBYS SHOULD SLOW IMPROVE AFTER SUNRISE TMW...MAY NOT UNTIL MIDDAY FOR BWI/MTN. MVFR 3-5SM BR POSSIBLE AT THE TERMINALS WEDNESDAY NIGHT BEFORE HIGH PRESSURE STRENGTHENS THURSDAY AND FRIDAY WITH VFR EXPECTED. WINDS WILL GENERALLY BE LESS THEN 10 KTS. HIGH CLOUDS OVC200 WILL INCREASE FRIDAY AFTERNOON AHEAD OF A COLD FRONT. THE FRONT MAY SPREAD UNSTABLE AIR OVER THE TERMINALS SATURDAY WITH -TSRA AND SFC WINDS VRBL G25KT. && .MARINE... LGT ELY FLOW WILL CONTINUE THRU TNGT. LOW VSBYS IN FOG EXPECTED AGAIN LATE TNGT INTO ERY WED MRNG. WINDS GRADUALLY VEER OUT OF THE SE 5-10 KT BY WED AFTN. PATCHY FOG IS POSSIBLE OVER THE WATERS THURSDAY MORNING. WINDS WILL BE LESS THAN 10KT THURSDAY AND FRIDAY WITH FAIR WEATHER. A FRONT COULD BRING BREEZY SOUTH WINDS EARLY SATURDAY...AN INCREASE IN CLOUDS AND THE POSSIBILITY OF THUNDERSTORMS DURING THE DAY SATURDAY. GUSTY NORTH WINDS AND SMALL CRAFT CONDITIONS ARE POSSIBLE SUNDAY. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...NONE. MD...NONE. VA...NONE. WV...NONE. MARINE...NONE. && KLEIN/SDG
Hazardous weather outlook, Mar 20, 3:07 PM EDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 307 PM EDT TUE MAR 20 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 211000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 307 PM EDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT AREAS OF DENSE FOG MAY DEVELOP OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-211000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 307 PM EDT TUE MAR 20 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE POSSIBLE OVER THE CENTRAL SHENANDOAH VALLEY AND POTOMAC HIGHLANDS THIS AFTERNOON AND EARLY EVENING. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND STRONG WINDS. DUE TO THE SLOW MOVEMENT OF THESE STORMS...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE. AREAS OF DENSE FOG MAY DEVELOP OVERNIGHT...ESPECIALLY EAST OF THE BLUE RIDGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Mar 20, 10:00 AM EDT, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1000 AM EDT TUE MAR 20 2012 VAZ025>031-036>040-042-050>057-501>504-201500- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE- CULPEPER-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE-NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND- INCLUDING THE CITIES OF...STAUNTON...WAYNESBORO...HARRISONBURG... WINCHESTER...FRONT ROYAL...CHARLOTTESVILLE...WASHINGTON... LEESBURG...CULPEPER...MANASSAS...MANASSAS PARK...FAIRFAX... ALEXANDRIA...FALLS CHURCH...FREDERICKSBURG...WARRENTON... HIGHTOWN...MONTEREY 1000 AM EDT TUE MAR 20 2012 ...END OF 2012 VIRGINIA STATEWIDE TORNADO DRILL... THE PRACTICE TORNADO WARNING HAS BEEN CANCELED AND THE 2012 VIRGINIA TORNADO DRILL HAS ENDED. WE THANK ALL WHO PARTICIPATED AND HOPE YOUR SAFETY PREPAREDNESS PROGRAMS WORKED PROPERLY. IF YOU HAVE ANY QUESTIONS ABOUT SEVERE WEATHER SAFETY PREPAREDNESS PLEASE CONTACT YOUR NEAREST NATIONAL WEATHER SERVICE OFFICE OR LOCAL OFFICE OF EMERGENCY MANAGEMENT FOR ASSISTANCE. REPEATING THE PRACTICE TORNADO WARNING AND 2012 VIRGINIA TORNADO DRILL HAVE ENDED.
Special weather statement, Mar 20, 2:14 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 214 PM EDT TUE MAR 20 2012 VAZ025-201900- AUGUSTA VA- 214 PM EDT TUE MAR 20 2012 ...STRONG THUNDERSTORM TO AFFECT AUGUSTA COUNTY... AT 214 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES NORTHWEST OF WEST AUGUSTA...MOVING SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE BUFFALO GAP. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3813 7912 3808 7945 3831 7938 3837 7932 TIME...MOT...LOC 1814Z 345DEG 6KT 3829 7934 KONARIK
Special weather statement, Mar 20, 2:16 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
216 PM EDT TUE MAR 20 2012
VAZ025-036-201845-
NELSON VA-AUGUSTA VA-
216 PM EDT TUE MAR 20 2012
...STRONG THUNDERSTORM TO AFFECT NELSON AND AUGUSTA COUNTIES...
AT 216 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MONTEBELLO. THIS THUNDERSTORM WAS NEARLY STATIONARY.
LOCATIONS IMPACTED INCLUDE SPOTTSWOOD.
THIS STORM IS PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE
INDOORS IMMEDIATELY FOR YOUR SAFETY. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE
AND MAY CAUSE PONDING OF WATER ON ROADWAYS.
PENNY-SIZE TO NICKEL-SIZE HAIL AND WIND GUSTS OF 40 TO 50 MPH CAN BE
EXPECTED WITH THIS STORM.
&&
LAT...LON 3778 7909 3778 7911 3781 7914 3780 7916
3782 7917 3786 7915 3789 7916 3797 7928
3797 7906 3777 7899 3777 7908
TIME...MOT...LOC 1816Z 087DEG 3KT 3788 7915
KONARIKSpecial weather statement, Mar 20, 3:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 321 PM EDT TUE MAR 20 2012 VAZ025-026-202000- ROCKINGHAM VA-AUGUSTA VA- 321 PM EDT TUE MAR 20 2012 ...STRONG THUNDERSTORM TO AFFECT ROCKINGHAM AND AUGUSTA COUNTIES... AT 322 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES NORTHWEST OF SANGERVILLE...MOVING SOUTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE SANGERVILLE. HEAVY RAIN WITH THIS STORM WILL REDUCE VISIBILITIES TO BELOW ONE MILE AND MAY CAUSE PONDING OF WATER ON ROADWAYS. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. && LAT...LON 3832 7894 3827 7935 3851 7920 3852 7918 TIME...MOT...LOC 1922Z 345DEG 6KT 3848 7918 KONARIK
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 5:14 AM EDT | Dense Fog Advisory | LWX | Culpeper, Fauquier, King George, Orange, Spotsylvania, Stafford and 1 more | 4 hr |
| Mar 20, 2:14 PM EDT | Special Weather Statement | LWX | Augusta | 46 min |
| Mar 20, 2:16 PM EDT | Special Weather Statement | LWX | Nelson | 29 min |
| Mar 20, 4:49 PM EDT | Special Weather Statement | LWX | City of Waynesboro | 41 min |
| Mar 20, 4:55 PM EDT | Special Weather Statement | LWX | City of Staunton | 50 min |
| Mar 20, 5:03 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Rockingham, City of Staunton | 42 min |
| Mar 20, 5:13 PM EDT | Severe Thunderstorm Warning | LWX | Augusta, Rockingham | 47 min |
| Mar 20, 5:41 PM EDT | Special Weather Statement | LWX | Augusta, City of Staunton, City of Waynesboro | 49 min |
| Mar 20, 6:06 PM EDT | Special Weather Statement | LWX | Rockingham, City of Harrisonburg | 39 min |
| Mar 20, 6:32 PM EDT | Severe Thunderstorm Warning | LWX | Rockingham | 43 min |
| Mar 20, 7:02 PM EDT | Special Weather Statement | LWX | Rockingham, City of Harrisonburg | 43 min |
| Mar 20, 7:16 PM EDT | Special Weather Statement | LWX | Greene | 44 min |
| Mar 20, 7:25 PM EDT | Severe Thunderstorm Warning | LWX | Greene, Madison, Rockingham | 50 min |
| Mar 20, 7:58 PM EDT | Special Weather Statement | LWX | Greene | 47 min |
| Mar 20, 5:04 PM EDT | Special Weather Statement | LWX | Pendleton | 41 min |
Nearby
Special Weather Statements in Virginia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.